CSpace
On the global structure of the set of positive solutions for some quasilinear elliptic boundary value problems
Guo, ZM; Zhang, H
2001-12-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume46Issue:7Pages:1021-1037
Keywordquasilinear elliptic problems positive solutions uniqueness global continuum
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000172215800010
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16091
Collection中国科学院数学与系统科学研究院
Corresponding AuthorGuo, ZM
Affiliation1.Henan Normal Univ, Dept Math, Xinxiang 453002, Peoples R China
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Guo, ZM,Zhang, H. On the global structure of the set of positive solutions for some quasilinear elliptic boundary value problems[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2001,46(7):1021-1037.
APA Guo, ZM,&Zhang, H.(2001).On the global structure of the set of positive solutions for some quasilinear elliptic boundary value problems.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,46(7),1021-1037.
MLA Guo, ZM,et al."On the global structure of the set of positive solutions for some quasilinear elliptic boundary value problems".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 46.7(2001):1021-1037.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, ZM]'s Articles
[Zhang, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, ZM]'s Articles
[Zhang, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, ZM]'s Articles
[Zhang, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.